Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boundedness of the maximal operator on weighted BMO


Author: Steven Bloom
Journal: Proc. Amer. Math. Soc. 94 (1985), 52-54
MSC: Primary 42B25; Secondary 42A50, 47G05
MathSciNet review: 781055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hardy-Littlewood maximal operator $ {M^*}$ is a bounded operator mapping $ {\text{BM}}{{\text{O}}_w}$, into $ {\text{BL}}{{\text{O}}_w}$ if and only if the weight $ w$ is a Reverse Hölder weight in weak $ {\alpha _2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 42A50, 47G05

Retrieve articles in all journals with MSC: 42B25, 42A50, 47G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781055-3
PII: S 0002-9939(1985)0781055-3
Article copyright: © Copyright 1985 American Mathematical Society